started to post this but didnt finish it

C0urt

Veteran
Messages
2,580
Reaction score
26
Points
173
spent this last week in the er because I just found out i have a clotting disorder and i have several large clots on both sides of my chest. They are a bit unpleasant as they break up. a leave a constant feeling of being short of breath. have to take blood thinners for for the next 6 months before another doctors visit to see if i am on them for the rest of my life.

hopefully if a couple of months i can get the bike back on the trainer, but it is just a hope at the moment.
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,804
Reaction score
240
Points
173
Wow, that doesn't sound like fun. :(
I hope the thinners are a one-time thing, and they don't mess with your e-meds.
 

Porkette

Veteran
Messages
1,761
Reaction score
175
Points
173
Hi C0urt,
Sorry to hear that you have a clotting disorder. I hope the thinners work quickly for you. My Dad had the same problem and was told to drink one glass or red wine a day
to help him out and it sure did. I wish you the best of luck and May God Bless You!

Sue
 

C0urt

Veteran
Messages
2,580
Reaction score
26
Points
173
dont drink wine. but i will try to up my water
 

Bernard

Your Host
Administrator
Benefactor
Messages
6,611
Reaction score
72
Points
203
Sounds awful - especially if it's preventing you from the cycling which you enjoy. Hope it's a temporary thing.
 
Top